MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Muscle Spasm(s) (1966); Discharge (2225)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 388928, implanted: (b)(6) 2017, product type: lead.Analysis of the lead identified that the #0, #1, and #3 conductor(s) were broken 10.1 cm from the distal end of the lead and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was stretched.(b)(4) pertain to product id: 3531, serial (b)(4), product type: external electrical stimulator.(b)(4) pertain to product id: 388928, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient with an external neurostimulator for advanced evaluation.It was reported that patient tried to increase stimulation and received the cannot provide desired settings at 5.2.They changed to program 2 and got the same message at 3.5.On program 3 they received the message at 2.3.There were no known contributing factors to this event.Further information was received that the patient was still seeing the unable to provide desired settings screen.No further complications were reported or anticipated.Additional information was received from a consumer.It was reported that the evaluation was not helping at all and the patient was not seeing improvements.The patient had some contractions and there was discharge yesterday, but none on the day of the report.The patient wanted to go over programs and stimulation; it was noted the patient was told to increase it three times a day.Additional information was received three days later.It was reported that the device was not working and it was clarified that it was the more the therapy itself.No further complications were reported/anticipated.Additional information was received that the device did not work and was going to be removed the following day.
 
Additional Manufacturer Narrative
Device code no longer pertains to product id 3531, serial# (b)(4), product type: electrical external stimulator.Device code corrected to pertain to product id 388928, lot# unknown, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7006925
Report Number3004593495-2017-00643
Device Sequence Number1157077
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer11/07/2017
01/03/2018
01/03/2018
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date11/09/2017
01/03/2018
01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight91